# SDR DALA2016091306651

- Difficulty date: September 12, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 87,887 hours, 35,881 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 600-640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN BETWEEN BS 600 - 640 STRINGERS 15-19L HAS MULTIPLE DENTS.  REPAIRED IAW ERA 548937-14AD REV O.
